# SDR DALA2024072907554

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 R/H FRAME 66, PER AMDS 5311-01216-02 FOUND THAT DOORSTOP FITTING #2 HOLE #4 IS GREATER THEN .251. CORRECTIVE ACTION: REPAIRED PER ER/A 619490-14. (0470147)
